# SDR ASOA20120808105H

- Difficulty date: August 8, 2012
- Submitted: August 11, 2012
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 33,441 hours, 25,415 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9803047
- Condition: Seized
- Location: Nr 1
- Part time: 18,254 hours, 14,085 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTED SMOKE IN THE CABIN AND ELECTED TO RETURN TO DEPARTURE WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  UPON INSPECTION, MX FOUND THE SOURCE OF THE SMOKE TO BE A SEIZED NR 1 AIR CYCLE MACHINE (ACM).  MX REPLACED THE ACM, PERFORMED OPS CHECKS AND CLEARED THE DISCREPANCY.
